# SDR SWIA202055191

- Difficulty date: November 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME FS 320 HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED EXFOLIATED FRAME FS 320.0 AND 2 EA CLEATS AND CRACKED BRACKET, REF CRJ-700 SRM, 51-42-06-001-001-A01 AND CRJ-700 SRM, 51-42-21-001-001-A01.  INSTALLED NEW PAX DOOR FRAME FS 320.0 AND 2 EA NEW CLEATS, REF CRJ-700 SRM, 51-42-21-001-001-A01 AND CRJ-700 SRM, 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N.  COMPLED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECK GOOD.  SEE CONTINUE CARD FOR FURTHER DETAILS.
